On Hyperbolic Split Quaternions and Hyperbolic Split Quaternion Matrices


Özyurt G., ALAGÖZ Y.

ADVANCES IN APPLIED CLIFFORD ALGEBRAS, vol.28, no.5, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 5
  • Publication Date: 2018
  • Doi Number: 10.1007/s00006-018-0907-2
  • Title of Journal : ADVANCES IN APPLIED CLIFFORD ALGEBRAS

Abstract

The purpose of this study is to investigate some properties of 2x2 hyperbolic split quaternion matrices. To verify this, we use matrices corresponding to the basis of hyperbolic split quaternions. Moreover, we give 4 x 4 hyperbolic matrix representation and 8 x 8 real matrix representation of a hyperbolic split quaternion.